MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515306
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description/event details: i want to relay feedback from one of our customers using bd phaseal infusion adapter c100.They had few incidents where significant volumes of air have come into the line despite having drug remaining in the bag (with bd phaseal infusion adapter c100 attachment) and this cause significant disruption during infusion.Additional information: when did the incident occurred (before, during or after use) during use.Date of occurrence: (b)(6)2025.Quantity involved: (b)(4).Kindly provide lot no.Not available.Product was used by 3rd party.Is the iv line is vented or non-vented? non-vented.Could you provide information for the medication/container that is being used as well? rituximab bags.
 
Event or Problem Description
Description/event details: i want to relay feedback from one of our customers using bd phaseal infusion adapter c100.They had few incidents where significant volumes of air have come into the line despite having drug remaining in the bag (with bd phaseal infusion adapter c100 attachment) and this cause significant disruption during infusion.Additional information: when did the incident occurred (before, during or after use) during use date of occurrence (b)(6)2025 quantity involved (b)(4) kindly provide lot no.Not available.Product was used by 3rd party.Is the iv line is vented or non-vented? non vented.Could you provide information for the medication/container that is being used as well? rituximab bags.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.As the lot involved in this incident is unknown, a device history review cannot be performed, and additional retained samples cannot be evaluated.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
INFUSION ADAPTER C100
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21218719
Report Number3003152976-2025-00019
Device Sequence Number3480281
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public(01)00382905153068
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515306
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown